# SDR ASAA2025050657785

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N732AL
- Make and model: Boeing 737-9
- Aircraft serial: 68520
- Aircraft time: 278 hours, 84 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR EXTREMELY DIFFICULT TO CLOSE/OPEN. GROUNDED - YES. INSP'D L1 DOOR + FRAME NO DEFECTS NOTED. PERFORMED INTERIOR + EXTERIOR DOOR OPERATION REF AMM 52-10-00. NO DEFECTS NOTED.
